# SDR TWAA0001403

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT AFT AIRSTAIRS THE RT SIDE HAD CRACK UNDER ACTUATOR FITTING MOUNT, AFT SIDE, RUNNING LONGATUDINALLY ALONG CHORD ANGLE.  REMOVED CRACK ANGLE AND MADE NEW ANGLE AND INSTALLED PER BOEING DRAWING 65C13874.
